# SDR CA141120012

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,557 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT, FUEL WAS OBSERVED LEAKING FROM NR 2 ENGINE.   SHUTDOWN NR 2 ENGINE. AIRCRAFT WAS STOPPED AND TOWER WAS ADVISED. CFR MET STATIONARY AIRCRAFT AND DEEMED IT OKAY TO RETURN TO GATE FOR MTC INSPECTION. IFS REPORTED FUEL ODOUR IN THE CABIN. NO NEGATIVE PAX RESPONSE WAS OBSERVED.    TROUBLESHOT IAW TSM 71-00-00-790-002-B. FADEC MOTORING TESTS DONE ON BOTH CHANNELS, NO LEAKS NOTED.  NR 2 ENGINE RUN CARRIED OUT. NO LEAKS NOTED. NO ODOR NOTED IN FLT DECK. CONSIDERED SERVICEABLE.
